Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 2, Pages 259-272

Hankel transforms in generalized Fock spaces

Department of Mathematical Sciences, Box 2014, Oliver Hall, 1015 W. Main Street, Virginia Commonwealth University, Richmond 23284-2014, Virginia, USA

Received 21 July 1992; Revised 6 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Schmeelk, “Hankel transforms in generalized Fock spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 259-272, 1994.